# SDR DALA2019082644954

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 50,579 hours, 34,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SLIDE FAILED THE DEPLOYMENT TEST PER AMDS CARD #2561-9002 FORECAST #95-0525-8-0121. MAINTENANCE REMOVED AND INSTALLED A NEW SERVICEABLE R1 DOOR SLIDE REF AMDS CARD #2561-9005. ICR HAS BEEN SUBMITTED USING DOC/WORKCARD #2560-9352 -95 (QC5126/376046). (LP #5745100)
